Beechams Max Strength All In One Capsules
  • Beechams Max Strength All In One Capsules
  • Beechams Max Strength All In One Capsules

Beechams Max Strength All In One Capsules

16 Capsules 
£4.99
In Stock
Delivery information Product #0058863

Please note images are for illustration purposes and may differ from the product(s) you receive

Beechams Max Strength All In One Capsules provides effective relief from the symptoms of cold and flu, including congestion and chesty coughs.

Beechams Max Strength All In One Capsules provide effective relief from pain, congestion and chesty cough.

It contains three ingredients - paracetamol, phenylephrine hydrochloride and guaifenesin - to provide relief of symptoms associated with colds and flu including:

  • aches and pains
  • fever
  • chills
  • chesty cough
  • headache
  • blocked nose
  • sore throat
  • painful sinuses

How to take:

  • Adults, the elderly and children aged 16 years and over: For oral use. Swallow 2 capsules whole with water, do not chew, every four hours as required. Do not take more than 8 capsules (4 doses) in any 24 hour period.
  • Do not exceed the recommended dose.
  • Do not take for more than 5 days without asking your doctor. If symptoms persist consult your doctor.

Cautions:

  • Patients suffering from chronic cough or asthma should consult a physician before taking this product.
  • Do not take if you are allergic to any ingredients in the product.
  • Do not take with a cough suppressant or any other cold and flu products.
  • If you are taking medication or are under medical care, consult your doctor before using this medicine.
  • Contains paracetamol. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well.
  • This product should not be used during pregnancy or when breast feeding without medical advice.

Always Read the Label

Possible side effects of Beechams Max Strength All In One Capsules:

Skin Rashes, Stomach Upset, Headaches, Vomiting, Tingling and Cooling of the Skin.

Each capsule contains the active ingredients: Paracetamol 500 mg, Guaifenesin 100 mg, Phenylephrine Hydrochloride 6.1 mg

Disclaimer

The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.

Beechams Max Strength All In One Capsules
 rated Beechams Max Strength All In One Capsules as:
5.00 stars

8 out of 9 people found this useful. Yes No Report abuse
Beechams Max Strength All In One Capsules
5.00 stars

This is a fantastic product, id asked my boyfriend to get me some lemsip and he came back with Beachems ultra, Wow! Id suffered with aching body, heavy head, chesty cough, very lethargic for 2 days, this product made me feel human again inside 1-2 hours. Most of my achin pains went, heavy head eased,my cough move on a stage towards getting better. If theres still no cure for the common cold then this is the closest relief there is.

3 out of 3 people found this useful. Yes No Report abuse
View more reviews for Beechams Max Strength All In One Capsules

Sign up to our newsletter and get the latest deals, exclusive offers, health advice from our online doctor and much more.

* Terms and conditions apply
x

Our website uses cookies so that we can make your shopping experience as simple and enjoyable as possible. You can read all about how we use them in our Cookies Policy. To accept this you don't need to do anything just carry on shopping, have fun. Close